Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had unprotected sex took birth control. Had bleeding. Brownish blood after sex. Meaning?

about 3 weeks ago me and my boyfriend had unprotected sex and I thought that pregnancy may have been a posability so I took plan B.. about 3 days later I started bleeding lightly then a little more then it slowed down a little bit kinda like a period, it lasted 6 days. Then about a week later, after having protected sex I noticed that after I peed there was a little bit of brownish blood that was also just a little bit red. It has been 3 days now and it hasnt got any better... what could this possibly mean? am I pregnant?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
There is no chance of pregnancy because there is bleeding for six days.
Wait and watch for regular cycle.again minor bleeding is due to hormonal disturbance due to oral pill.
Otherwise you can confirm pregnancy by urine pregnancy test after 8th day of missing period.
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor